MathSciNet Relay Station
MathSciNet bibliographic data
MR66372 20.0X
Boone, William W. Certain simple, unsolvable problems of group theory. I. Nederl. Akad. Wetensch. Proc. Ser. A. 57, (1954) 231–237 = Indag. Math. 16, 231–237 (1954).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement